# SDR MALA040481

- Difficulty date: July 5, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 53183111
- Condition: Malfunctioned
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE NR 4 ENGINE PYLON OVERHEAT CAPTION ILLUMINATED.  PERFORMED QRH, LIGHT WENT OUT ALMOST IMMEDIATELY.  LIGHT REMAINED OUT FOR DURATION OF FLT.  MAINTENANCE REMOVED AND REPLACED NR 4 PYLON OVERHEAT DECK P/N 53183-111 IAW 26-14-17, OPS CHECKS GOOD.
